Open Access
Translator Disclaimer
May 2006 The Number of Admissible Sequences for Indecomposable Serial Rings
Joshua O. Hanes, Darren D. Wick
Missouri J. Math. Sci. 18(2): 106-117 (May 2006). DOI: 10.35834/2006/1802106

Abstract

We give a formula for the number of admissible sequences for indecomposable serial rings with $n$ indecomposable projective modules whose minimum composition length is less than or equal to $m$. In particular, if $n=m$ is prime, we show that the number of such admissible sequences is $${{2n-1}\choose n} +{1\over n} \bigg[ (n-1)^2 - {{2n-2}\choose {n}}\bigg] .$$

Citation

Download Citation

Joshua O. Hanes. Darren D. Wick. "The Number of Admissible Sequences for Indecomposable Serial Rings." Missouri J. Math. Sci. 18 (2) 106 - 117, May 2006. https://doi.org/10.35834/2006/1802106

Information

Published: May 2006
First available in Project Euclid: 3 August 2019

zbMATH: 1139.05305
Digital Object Identifier: 10.35834/2006/1802106

Rights: Copyright © 2006 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.18 • No. 2 • May 2006
Back to Top